# SDR FDKA200803119

- Difficulty date: March 19, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 13,696 hours, 13,138 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 5961 BUF-JFK (0645 PHX LCL).  CREW REPORTED BURNING PLASTIC SMELL AT FLIGHT DECK WITH LEFT PACK ON.  MX OPS CHECKED LEFT PACK NO EVIDENCE OF SMOKE.
